# SDR SWAA2025060376794

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 68,936 hours, 42,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9C EMER LIGHT LENS COVER MISSING <[01]. OK TO CONTINUE PER MEL 33-15-02 SP1 SECURED WITH TAPE; [02] INSTALLED EMERGENCY LIGHT COVER AT SEAT 9C PER SIP.
